| Model Number |
0998-00-3023-53 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Upon completion of the investigation into this event a follow up report will be submitted.
Event or Problem Description
It was reported by the customer that during use the cs300 intra-aortic balloon pump (iabp) shut off.A patient was involved; however, no harm was reported.Following the failure, the iabp was exchanged and therapy was continued using another pump.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that unit shut off and would not turn back on.Plugged unit into ac power, unit came back on and batteries were almost completely depleted after one hour of use.Replaced batteries and charged batteries.Product passed all functional and safety tests per manufacturer specifications.Returned unit to service.
Event or Problem Description
It was reported by the customer that during use the cs300 intra-aortic balloon pump (iabp) shut off.No harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that unit shut off and would not turn back on.Plugged unit into ac power, unit came back on and batteries were almost completely depleted after one hour of use.Replaced batteries and charged batteries.Product passed all functional and safety tests per manufacturer specifications.Returned unit to service.
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.